# SDR USAA20110421SB058

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Relay
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - IN FLIGHT, FLIGHT ATTENDANT REPORTED AN ODOR SIMILAR TO AN ELECTRICAL APPLIANCE (COMPUTER, ETC) OVERHEATING.  NO SMOKE VISIBLE.  SOURCE COULD NOT BE IDENTIFIED.  ODOR SEEMED TO ORIGINATE IN REAR OF AIRCRAFT AND MOVED FORWARD.  NO ODOR IN COCKPIT OR FROM EYEBALL VENTS IN COCKPIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED TROUBLSHOOTING J/C 03L00021001 AND FOUND POSSIBLE SOURCE OF SMELL COMING FROM "A" SYSTEM HYDRAULIC ELECTRIC PUMP RELAY R317 STUCK IN PRESSURIZE MODE.  "A" ELECTRIC HYDRAULIC PUMP WOULD NOT TURN OFF.  REPLACED R317 RELAY IAW SWPM 20-30-00.  REPLACED HEPA FILTERS.  OPERATIONAL CHECK OF HYDRAULIC ELECTRIC PUMP GOOD.
